Volume 23, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Motivic hyper-Kähler resolution conjecture, I: Generalized Kummer varieties

Lie Fu, Zhiyu Tian and Charles Vial

Geometry & Topology 23 (2019) 427–492
Abstract

Given a smooth projective variety M endowed with a faithful action of a finite group G, following Jarvis–Kaufmann–Kimura (Invent. Math. 168 (2007) 23–81), and Fantechi–Göttsche (Duke Math. J. 117 (2003) 197–227), we define the orbifold motive (or Chen–Ruan motive) of the quotient stack [MG] as an algebra object in the category of Chow motives. Inspired by Ruan (Contemp. Math. 312 (2002) 187–233), one can formulate a motivic version of his cohomological hyper-Kähler resolution conjecture (CHRC). We prove this motivic version, as well as its K–theoretic analogue conjectured by Jarvis–Kaufmann–Kimura in loc. cit., in two situations related to an abelian surface A and a positive integer n. Case (A) concerns Hilbert schemes of points of A: the Chow motive of A[n] is isomorphic as algebra objects, up to a suitable sign change, to the orbifold motive of the quotient stack [AnSn]. Case (B) concerns generalized Kummer varieties: the Chow motive of the generalized Kummer variety Kn(A) is isomorphic as algebra objects, up to a suitable sign change, to the orbifold motive of the quotient stack [A0n+1Sn+1], where A0n+1 is the kernel abelian variety of the summation map An+1 A. As a by-product, we prove the original cohomological hyper-Kähler resolution conjecture for generalized Kummer varieties. As an application, we provide multiplicative Chow–Künneth decompositions for Hilbert schemes of abelian surfaces and for generalized Kummer varieties. In particular, we have a multiplicative direct sum decomposition of their Chow rings with rational coefficients, which is expected to be the splitting of the conjectural Bloch–Beilinson–Murre filtration. The existence of such a splitting for holomorphic symplectic varieties is conjectured by Beauville (London Math. Soc. Lecture Note Ser. 344 (2007) 38–53). Finally, as another application, we prove that over a nonempty Zariski open subset of the base, there exists a decomposition isomorphism Rπ Riπ[i] in Dcb(B) which is compatible with the cup products on both sides, where π: Kn(A) B is the relative generalized Kummer variety associated to a (smooth) family of abelian surfaces A B.

Keywords
hyper-Kähler varieties, symplectic resolutions, crepant resolution conjecture, Chow rings, motives, orbifold cohomology, Hilbert schemes, generalized Kummer varieties, abelian varieties
Mathematical Subject Classification 2010
Primary: 14C15, 14C25, 14C30, 14J32, 14N35
Secondary: 14K99
References
Publication
Received: 1 September 2017
Revised: 15 February 2018
Accepted: 23 April 2018
Published: 5 March 2019
Proposed: Jim Bryan
Seconded: Dan Abramovich, Gang Tian
Authors
Lie Fu
Département de Mathématiques
Université Claude Bernard Lyon 1
Institut Camille Jordan
Villeurbanne
France
Zhiyu Tian
Beijing International Center for Mathematical Research
Peking University
Beijing
China
Charles Vial
Fakultät für Mathematik
Universität Bielefeld
Bielefeld
Germany